# SDR AUS20021114

- Difficulty date: September 14, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 7603 · Power Lever
- Part: Servo
- Part number: 6227911301
- Condition: Sticking
- Location: Power Lever
- Component: Power Lever, Rroyce, TAY62015
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH AUTO THROTTLE SERVO BINDING.
